Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 836283, 14 pages
http://dx.doi.org/10.1155/2015/836283
Research Article

On Some Boundedness and Convergence Properties of a Class of Switching Maps in Probabilistic Metric Spaces with Applications to Switched Dynamic Systems

1Institute of Research and Development of Processes, University of the Basque Country, Campus of Leioa (Biscay), P.O. Box 644, Bilbao, Barrio Sarriena, 48940 Leioa, Spain
2Department of Telecommunications and Systems Engineering, Universitat Autònoma de Barcelona (UAB), Bellaterra, Cerdanyola del Vallès, 08193 Barcelona, Spain

Received 10 June 2015; Accepted 9 September 2015

Academic Editor: Wenguang Yu

Copyright © 2015 M. De la Sen and A. Ibeas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Kumar and S. Chauhan, “Fixed points of expansion mappings in Menger spaces using weak compatibility,” The Mathematics Student, vol. 82, no. 2–4, pp. 157–164, 2013. View at Google Scholar
  2. R. J. Egbert, “Products and quotients of probabilistic metric spaces,” Pacific Journal of Mathematics, vol. 24, pp. 437–455, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. M. Sehgal and A. T. Bharucha-Reid, “Fixed points of contraction mappings on probabilistic metric spaces,” Mathematical Systems Theory, vol. 6, pp. 97–102, 1972. View at Google Scholar · View at MathSciNet
  4. D. Miheţ, “Altering distances in probabilistic Menger spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2734–2738, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. C.-M. Chen, “Fixed point theorems of generalized cyclic orbital Meir-Keeler contractions,” Fixed Point Theory and Applications, vol. 2013, article 91, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. A. Al-Thagafi and N. Shahzad, “Convergence and existence results for best proximity points,” Nonlinear Analysis, Theory, Methods & Applications, vol. 70, no. 10, pp. 3665–3671, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. S. Rezapour, M. Derafshpour, and N. Shahzad, “Best proximity points of cyclic φ-contractions on reflexive Banach spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 946178, 7 pages, 2010. View at Publisher · View at Google Scholar
  8. C. Di Bari, T. Suzuki, and C. Vetro, “Best proximity points for cyclic Meir-Keeler contractions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 11, pp. 3790–3794, 2008. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Rezapour, M. Derafshpour, and N. Shahzad, “On the existence of best proximity points of cyclic contractions,” Advances in Dynamical Systems and Applications, vol. 6, no. 1, pp. 33–40, 2011. View at Google Scholar · View at MathSciNet
  10. N. Hussain, M. A. Kutbi, and P. Salimi, “Best proximity point results for modified α-ψ proximal rational contractions,” Abstract and Applied Analysis, vol. 2013, Article ID 927457, 14 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Gabeleh, “Best proximity point theorems via proximal non-self mappings,” Journal of Optimization Theory and Applications, vol. 164, no. 2, pp. 565–576, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. De la Sen, R. P. Agarwal, and A. Ibeas, “Results on proximal and generalized weak proximal contractions including the case of iteration-dependent range sets,” Fixed Point Theory and Applications, vol. 2014, article 169, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. Manro and Sumitra, “Common new fixed point theorem in modified intuitionistic fuzzy metric spaces using implicit relation,” Applied Mathematics, vol. 4, no. 9, pp. 27–31, 2013. View at Publisher · View at Google Scholar
  14. A. F. Roldán-López-de-Hierro, M. de la Sen, J. Martínez-Moreno, and C. Roldán-López-de-Hierro, “An approach version of fuzzy metric spaces including an ad hoc fixed point theorem,” Fixed Point Theory and Applications, vol. 2015, article 33, 2015. View at Publisher · View at Google Scholar
  15. M. De la Sen and E. Karapınar, “Some results on best proximity points of cyclic contractions in probabilistic metric spaces,” Journal of Function Spaces, vol. 2015, Article ID 470574, 11 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. De la Sen, “On fixed and best proximity points of cyclic C-contractions in probabilistic complete metric and Banach spaces,” Bulletin of the Malaysian Mathematical Sciences Society, 2015. View at Publisher · View at Google Scholar
  17. S. A. Sahab, M. S. Khan, and S. Sessa, “A result in best approximation theory,” Journal of Approximation Theory, vol. 55, no. 3, pp. 349–351, 1988. View at Publisher · View at Google Scholar
  18. M. De la Sen and E. Karapinar, “On a cyclic Jungck modified TS-iterative procedure with application examples,” Applied Mathematics and Computation, vol. 233, pp. 383–397, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. R. Khan, V. Kumar, and N. Hussain, “Analytical and numerical treatment of Jungck-type iterative schemes,” Applied Mathematics and Computation, vol. 231, pp. 521–535, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. J.-Z. Xiao, X.-H. Zhu, and X.-Y. Liu, “An alternative characterization of probabilistic Menger spaces with H-type triangular norms,” Fuzzy Sets and Systems, vol. 227, pp. 107–114, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. T. Dinevari and M. Frigon, “Fixed point results for multivalued contractions on a metric space with a graph,” Journal of Mathematical Analysis and Applications, vol. 405, no. 2, pp. 507–517, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. M. de la Sen and A. Ibeas, “On the stability properties of linear dynamic time-varying unforced systems involving switches between parameterizations from topologic considerations via graph theory,” Discrete Applied Mathematics, vol. 155, no. 1, pp. 7–25, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. M. D. Sen, S. Alonso-Quesada, and A. Ibeas, “On the asymptotic hyperstability of switched systems under integral-type feedback regulation Popovian constraints,” IMA Journal of Mathematical Control and Information, vol. 32, no. 2, pp. 359–386, 2015. View at Publisher · View at Google Scholar
  24. M. De la Sen and A. Ibeas, “Properties of convergence of a class of iterative processes generated by sequences of self-mappings with applications to switched dynamic systems,” Journal of Inequalities and Applications, vol. 2014, article 498, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. de la Sen and A. Ibeas, “On the global asymptotic stability of switched linear time-varying systems with constant point delays,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 231710, 31 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. C. Duan and F. Wu, “New results on switched linear systems with actuator saturation,” International Journal of Systems Science, 2014. View at Publisher · View at Google Scholar
  27. M. Rajchakit and G. Rajchakit, “Exponential stability of stochastic hybrid systems with nondifferentiable and interval time-varying delay,” International Journal of Pure and Applied Mathematics, vol. 95, no. 1, pp. 79–88, 2014. View at Publisher · View at Google Scholar · View at Scopus
  28. M. De la Sen, “Linking contractive self-mappings and cyclic Meir-Keeler contractions with Kannan self-mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 572057, 2010. View at Publisher · View at Google Scholar · View at MathSciNet